# SDR SWIA201335218

- Difficulty date: October 18, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 32,070 hours, 44,758 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD WING LOWER SKIN CLIP AT RIB NR 16 CRACKED.  C-CHECK R & R LOWER SKIN CLIP ON LT OTBD LOWER WING AT RIB 1.
